# SDR DALA1403409219

- Difficulty date: August 15, 2012
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 28,077 hours, 11,408 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Unknown
- Location: Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED THE OTBD FLAP IDLER HINGE FITTING IAW EA 02-087116-03, ME01-7-02.
